# SDR C2XA10CL024

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 21,221 hours, 16,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE FOUND THE FORWARD AISLE PATH EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE AISLE PATH LIGHT STRIP AND OPERATIONAL CHECKS WERE GOOD.
